# SDR DALA2017061404684

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 400-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FWD CARGO LT ZEE ANGLE LBL 24, BS 500 - 12 TO 400  HAD AREAS OF CORROSION.  MAINTENANCE REPLACED ZEE ANGLE IAW SRM 53-00-53, REPAIR 5.
